| Model Number |
H7493952808300 |
| Medical Device Problem Codes |
Bent (1059); Device Damaged Prior to Use (2284)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
12/01/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.(b)(4).
Event or Problem Description
It was reported that stent damage occurred.During preparation of a 3.00x8mm promus premier¿ drug-eluting stent, it was noted that the stent was damaged.No patient complications were reported and the patient's status was stable.